# SDR SWIA202264199

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 33,794 hours, 22,258 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON LANDING IN SYR. NOSE GEAR WAS NOT COMING DOWN. RAN QRH, AFTER CYCLING GEAR 2 TIMES NOSE GEAR DID COME DOWN. NORMAL LANDING CONDUCTED    (FLIGHT 4170 - FILED CLOSED)   TROUBLESHOT GEAR DISAGREE WITH NO EXTENSION OF NLG PER CRJ900 FIM 32-60-00. FOUND B1-007417 FLAGGING NLG#1 DOWN SENSOR. REMOVED AND REPLACE LH NLG WHEEL WELL HARNESS ASSY IAW CRJ900 AMM 32-61-05. PERFORMED 5 EXTENSION AND RETRACTIONS OF THE LANDING GEAR WITH NO DEFECTS NOTED. OPS CHECK GOOD.
